# SDR USAAD99110

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 3914738500
- Condition: Failed
- Location: Nlg
- Part time: 47,447 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC-DCA - FLIGHT 887 - DURING LANDING GEAR EXTENSION, ON APPROACH, THE NOSE GEAR DID NOT EXTEND.  THE LANDING GEAR WAS CYCLED BUT THE NOSE GEAR REMAINED RETRACTED.  THE EMERGENCY GEAR EXTENSION LEVER WAS USED AND THE NOSE GEAR EXTENDED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UNLOCK ACTUATOR AND THE OVERCENTER LINKAGE.  (M)
